Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Hand burnt by oven. Can I be prescribed medication?

I was using the conventional oven like 2 days ago and I happened to burn my hand a little,I put my hand under running tap water, right on the burn for 10-15 minutes immediately after it got burnt.The area is right beneath the fingers(the backside of the palm).It had a bubble that burst out yesterday and the black skin on the scar is like peeling off now.Can you please prescribe me any medicine?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

There is no particular medicine which can heal burn. Human body is able to heal mild burns by its own. The best you can do is to not disturb in that process.
Bubbles indicate that your burn is II degree. If the area is not large, you should be fine and no medical attention is necessary.
Just keep the wound clean and try to remove the skin which is peeling off.

Hope this will help.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor